Advances in Applied Mathematical Analysis (AAMA)

Volume 2  Number 2  (2007)




Bounds on Hilbert Coefficients of Hilbert Filtrations
pp. 71-87

Authors: Guangjun Zhu

A Note On Modules Maps Over Finsler Modules
pp. 89-95

Authors: A. Taghavi and M. Jafarzadeh

An Efficient Algorithm to Find Next-to-Shortest Path on Trapezoid Graphs
pp. 97-107

Authors: S.C. Barman, S. Mondal and M. Pal

Operator Equations and Regularization of Approximation Problems in Reproducing Kernel Hilbert Spaces
pp. 109-116

Authors: M. Asaduzzaman

Stability and Convergence of Crank-Nicholson Method for Fractional Advection Dispersion Equation
pp. 117-125

Authors: Awni M. Abu-Saman

Existence and Stability Of Bounded Invertibility of Perturbed Operators on Banach Spaces
pp. 127-130

Authors: Ali Shokri Sagin Sara, M.Y. Rahimi Ardabili and Abbas Ali Shokri





 All rights are reserved with Research India Publications                             Home  Journals  Contact